# SDR ASOA2015060413010

- Difficulty date: May 14, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT WINDSHIELD SIDE POST BOTTOM AFT FITTING, PN 601R33235-4 CRACKED.  REMOVED CRACKED FITTING AND REPLACED WITH NEW PARTS IAW SRM 51-40-11 AND 51-42-21, PN 601R33235-4S/PO W31021.
